Demerol is a poor long term pain killer as you grow tolerant to it's effects quickly. I used to abuse Demerol and I finally had a seizure from taking to much ( 500mgs every 3 hrs). So all I can tell you is to use it as sparingly as possible or you could eventually have a seizure as the Demerol builds in the liver and you can overdose very easily. Is there any chance you can get on a decent sustained release opiate like MS Contin... Good luck and be careful..Dave
- Demerol Information for Consumers
- Demerol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Demerol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2010 • 2 answers
Posted 9 Feb 2011 • 2 answers
Posted 16 Jun 2011 • 2 answers
Posted 24 Jan 2012 • 2 answers
If I've been taking Demerol for almost a year up to 7 or 8 a day everyday will withdrawals be worse?
Posted 15 Dec 2014 • 2 answers